MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II URO BIOPSY INSTRUMENT 18GA X 20CM

ARGON MEDICAL DEVICES TRU-CORE II URO BIOPSY INSTRUMENT 18GA X 20CM
Model Number 763418200X
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Reporter indicated "high number of revisions for rectal bleeding following the use of these biopsy needles prostate (5 in 1 month, 3 different operators).For the urology team, the bevel is reversed on these needles.This can cause injury and bleeding.".
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
TRU-CORE II URO BIOPSY INSTRUMENT 18GA X 20CM
Common Device Name
TRU-CORE II
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19662719
Report Number0001625425-2024-01058
Device Sequence Number6707913
Product Code KNW
UDI-Device Identifier00886333006809
UDI-Public(01)00886333006809(17)280706(10)11486505
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number763418200X
Device Lot Number11486505
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown